Fever Fluctuates For 3 Days And Lab Results?

Illustration of Fever Fluctuates For 3 Days And Lab Results?
Illustration: Fever Fluctuates For 3 Days And Lab Results? todaysveterinarypractice.com

Hello, I have had a high fever for 3 days, the temperature rise and fall can reach 39.6 ° C. I have inflammation, but inflammation appears only on day 3. Symptoms of weakness, dizziness, nausea, decreased appetite. Before I rarely got sick for a long time, so I thought something was wrong with me. I have seen a doctor, said the doctor, it’s just a fever because of inflammation. I also checked the lab, related to DB, there were no problems with platelets. Then I asked, what are the symptoms of typhus? The doctor answered, if typhus, high leukocytes. And from the lab results, the granulocytes were high, but the doctor said, the high granulocytes were due to strep throat. Is it true?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Complaints of fever, dizziness, nausea and decreased appetite, especially on the third day, actually still have many possible diagnoses. Among others are:

Sinusitis
ARI or acute respiratory infection
Dengue fever
Typhus fever
Smallpox
Measles
Malaria
Chikungunya


And there are still other possibilities where the differences between them might only be seen in the next few days. As for granulocytes themselves, granulocytes are components of white blood cells that act as the immune system. Granulocytes are further divided into cells, namely eosinophils, basonfils, and neutrophils. These three cells will show different reactions depending on whether a person is infected with bacteria, viruses, allergies or has a certain inflammatory process. So that in your condition, it's true that the increase in granulocytes can be caused by the process of strep throat.


So our advice to you, no need to worry too much. Fever 3 days is still a problem that is not a problem, as long as you don't experience really disturbing symptoms such as unbearable dizziness, vomiting multiple times, multiple diarrhea and the like. Enough you consume drugs given by your doctor, and assisted with adequate rest, limit activity, consumption of warm food and drinks, multiply eating vegetables, fruit, and if the complaint is still permanent, control your doctor for evaluation. So, hopefully answering your question.

: by

Related Question

Side Effects Of Injecting Myoma Medication On Female Fertility?

Side Effects Of Injecting Myoma Medication On Female Fertility?

(1 year ago)

Hello, I am 39 years old mother, my first child is 19 years old, I want promil but it is detected there is a myoma 5.7 cm. what I want to ask, I just injected once, menstruation ha...

Causes Of Slightly Cloudy Colored Urine And Protein In The Urine?

Causes Of Slightly Cloudy Colored Urine And Protein In The Urine?

(1 year ago)

Good evening, I am paradise. I want to ask, I have checked the results, the result is the color of urine is turbid and 1 GT positive protein. Why is it, what is the time factor whe...

Urine In Children Aged 6 Years In Semutin.?

Urine In Children Aged 6 Years In Semutin.?

(1 year ago)

Good morning, I want my child after taking a nap to pee in the red ants wrestling? Is that dangerous?...

Leave a Reply

Your email address will not be published. Required fields are marked *